# SDR REXA2024072200559

- Difficulty date: July 14, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 34,347 hours, 24,849 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY EXIT DOOR UPPER LUG CRACKED.  REPAIRED THE L/H AFT EMERGENCY DOOR TOP EDGE MEMBER IAW ENDEAVOR AIR EA CRJ952-16836 REV. IR DATED 6-25-24.
